# SDR CALA2009071700374

- Difficulty date: July 14, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 19,214 hours, 6,660 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000
- Part serial: 030819213
- Condition: Dirty
- Location: Galley
- Part time: 19,213 hours, 6,660 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, D

## Discrepancy

PRIOR TO TAKING THE RUNWAY FOR DEPARTURE FLIGHT ATTENDANTS REPORTED SMOKE COMING FROM FORWARD GALLEY OVEN.  USED AN EXTINGUISHER TO INSURE NO FIRE PERSISTED.  FOUND BURNT CLOTH NAPKIN BEHIND OVEN NR 205 INSERT.  SMOKE INSPECTION PERFORMED, REF AMM 05-51-56 AND 21-00-01 PG 101.  AREA CLEAR.  REF L/P 8339210 FOR OVEN REPLACEMENT AND 8339211 FOR FIRE EXTINGUISHER REPLACEMENT.
